# SDR HNAA2022112200308

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 49,578 hours, 46,977 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDIS  648     21-01  2768031  18NOV22  ROA  CLOSE
DURING TAXI AND TAKEOFF INTERMITTENT "TAR" SMELL NOTED IN COCKPIT. AFTER TAKE OFF PACK 1 VALVE OVERHEAT DISPLAYED.
                                          29919    00 MDC
FACT  18NOV22  01:12  ROA
T/S PER FIM TASK 21-51-00-810-803-A. FOUND TO BE TRANSITORY, INSPECTED COUPLINGS AND PIPES FOR DAMAGE ON PAC1. NO DAMAGE NOTED AT THIS TIME, RAN BOTH PACKS FULL HOT AND FULL COLD FOR SEVERAL MINUTES, NO DEFECTS NOTED. NO "TAR" SMELL NOTED OK FOR SERVICE.
